A Beurling-Lax type theorem in the unit ball

D Alpay*, A Dijksma, J Rovnyak

*Corresponding author for this work

    Research output: Contribution to journalArticleAcademicpeer-review

    5 Citations (Scopus)

    Abstract

    Original languageEnglish
    Pages (from-to)349-354
    Number of pages6
    JournalComptes Rendus Mathematique
    Volume334
    Issue number5
    Publication statusPublished - 15-Mar-2002

    Keywords

    • NEVANLINNA-PICK KERNELS
    • INVARIANT SUBSPACES
    • HILBERT-SPACES

    Cite this